# SDR AT9900276

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 1A436191
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE FORWARD PIT RIGHT HAND TRACK BOTTOM SIDE CORRODED THROUGHOUT. REMOVED CORROSION, LOCATED NEW TRACK, DRILLED, COUNTERSUNK, DEBURRED, TREATED, AND PRIMED IAW DC9 SRM 53-05 FIG 4C, 51-10-4, AND 51-10-3.
